# SDR 06FDEA2114

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 38,133 hours, 26,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Component: Emergency Light, Grimes
- Component part number: 1000679
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE L-1 ENTRY DOOR INOP.  REPAIR GROUND WIRE W102B-090-20 IAW BSWPM 20-20-00.  LIGHT OPS CHECK GOOD IAW FEDEX B727-200 MM 33-50-101-2.  FOR REFERENCE SEE FEDEX SNRM N00970.
